# SDR VNAA2015102700027

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 27,691 hours, 27,460 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Slat Control Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLATS FAIL CAUTION MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REPAIRED CHAFED WIRE IN CONNECTOR PLUG FOR RT SLAT BRAKE POSITION SENSOR UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
